# SDR ASAA1057870

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 13,806 hours, 4,304 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 0215
- Condition: Malfunctioned
- Location: Galley
- Part time: 50,982 hours, 28,358 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 1.5 HRS INTO FLIGHT AFT F/A REPORTED STRONG ODOR COMING FROM AFT GALLEY.  A/C RT NO SMOKE OR HAZE SIMILAR TO PREVIOUS WRITE UP AS A METALLIC SMELL.  ODOR REPORTED BY PASSENGER AS FAR FORWARD AS ROW 19.  ODOR REMAINED STRONG FOR APPROX 40 MIN THEN STARTED TO DISSIPATE.  RECIRC FANS & GALLEY POWER TURNED OFF NO IMMEDIATE CHANGE.  DIVERSION TIME 83 MINUTES.  PERFORMED CABIN ODOR T/S PER AMM 05 60 00 280 801C1, NO DEFECTS NOTED.  ALL AREAS OF INSP FOUND CLEAN.  PERF AFT DOOR AREA HEATER OPS TEST PER AMM 21 45 00 700 802.  SYSTEM OPS NORMAL WITH NO SMELLS.  RAN ENGS AND APU FOR BLEED SOURCES FOR PACKS.  NO SMELLS NOTED FROM PACKS WITH 3 DIFF BLEED SOURCES.  OPERATED ALL AFT OVENS COFFEEMAKERS AND LIGHTING FOR EXTENSIVE AMOUNT OF TIME.  FOUND RT COFFEEMAKER WITH SUSPECT SMELL.  REPLACED C/M PER AMM 25 32 02.  OPS NORMAL WITH NO SMELLS NOTED.  REMOVED AND INSP AREA BEHIND ALL AFT GALLEY OVENS AND COFFEEMAKERS.  NO DEFECTS NOTED REF AMM 25 32 02.  INSP ALL CABIN LIGHTING FOR OPS & OBVIOUS DEFECTS.  ALL LIGHTS OP NORMAL WITH NO BURNT BALLAST.  A/C OK FOR SERVICE.  SEAMC NOTIFIED.
